MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. AGILIS¿ NXT STEERABLE INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL, INC. AGILIS¿ NXT STEERABLE INTRODUCER; INTRODUCER, CATHETER
Model Number G408321
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the hemostatic portion of the sheath came apart.The introducer was removed normally and another introducer was used to complete the procedure with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One agilis introducer was received for analysis.The blue hemostasis cap had been fractured and detached from the white hemostasis hub.Microscopic inspection revealed evidence of cap welding inside the hemostasis cap and hub; both the cap and hub material had been fractured.The condition of the dilator snap-lock was consistent with the dilator having been inserted and locked at the sheath hub.The hemostasis cap inside diameter was consistent with manufacturing specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the received condition of the device and the information provided, the cause of the reported hemostasis cap detachment is consistent with damage during use.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key8315242
Report Number2182269-2019-00009
Device Sequence Number10778756
Product Code DYB
UDI-Device Identifier05414734206143
UDI-Public05414734206143
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2021
Device Model NumberG408321
Device Catalogue NumberG408321
Device Lot Number6764551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/24/2019
Supplement Date Received by Manufacturer03/19/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1